# SDR DALA2023022701441

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 SEVERAL CORROSIONS ON ANGLE FLOOR STRUCTURE BTW STA 1020-1040 AND LBL 64 ON PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00297: CREASE BEAM INBOARD CHORD BTW STA 1020- 1040 AND LBL 64 ON PAX CABIN WAS REPAIRED PER ER/A 606188-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2642809)
